A note on vanishing of the functor ext1 for Köthe spaces

Date
1991
Authors
Kocatepe, M.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Manuscripta Mathematica
Print ISSN
0025-2611
Electronic ISSN
Publisher
Springer-Verlag
Volume
71
Issue
1
Pages
113 - 119
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

In this note we study the relationship between the vanishing of Ext1(λ(A), λ(A)) and the existence of a regular basis in the Köthe space λ(A). We construct an example of a nuclear Köthe space λ(A) with no regular basis and such that Ext1(λ(A), λ(A))=0. Then we show that for some classes of Köthe spaces λ(A), the vanishing of Ext1(λ(A), λ(A)) yields a regular basis for λ(A). © 1991 Springer-Verlag.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)